| Model Number |
360-1580-01 |
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pneumothorax (2012)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is indicated as available for evaluation.As of the date of this report, the device has not yet been returned.A follow-up report will be provided once more information is received and reviewed.
Event or Problem Description
Number of patient: 1.Position: supine.Lesion location:anterior segment (s iii) of right lung.Lesion size:= 1.0 cm.Technique: co-axial (mcxs1815bp).Result: incomplete sample (empty gun).Complications: pneumothorax and bleeding.The doctor used 4 consecutive pieces of biopince (with the same lot number) for just one patient and failed to take the sample successfully.And the doctor finally gave up the operation because the patient was vomiting blood.
Event or Problem Description
Follow up.
Additional Manufacturer Narrative
H3 other text : placeholder.
Event or Problem Description
Follow up.